| Model Number |
3855 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter title: inventory.
Event or Problem Description
It was reported that a shaft break occurred.A 15mmx3.50mm wolverine coronary cutting balloon was selected for use.During preparation, it was noted that the shaft was defective and broken.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The device was returned in two pieces there was a complete hypotube break present at 1mm distal the end of the strain relief.A visual examination identified that the balloon folds were in a deflated state and had been subject to positive pressure.Blood was visible inside the balloon material.There were no issues noted with the balloon material.All blades were securely bonded and no damage to the blades were noted.All blades were intact within their pads and fully bonded to the balloon material.A visual and tactile examination of the hypotube identified a complete break at 1mm distal to the strain relief.Multiple hypotube kinks was also identified.The markerbands and tip and of the device were visually and microscopically examined, and no issues were noted with the device that may have potentially contributed to the complaint incident.